Alert archive / South Carolina / Flash Flood Watches in 2020
Flash Flood Watch 2, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood watch at May 27, 2020, 8:53 AM EDT for 8 counties in South Carolina; 4 counties in North Carolina. It took effect at May 27, 2020, 9:00 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2020, 8:53 AM EDT (12:53 UTC)
- In effect from
- May 27, 2020, 9:00 AM EDT
- Expired
- May 28, 2020, 6:00 AM EDT
- In force
- 21 hr
- Issued by
- NWS Wilmington, NC
- Flood severity
- None
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 75 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 0.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
231 WGUS62 KILM 271253 FFAILM URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Wilmington NC 853 AM EDT Wed May 27 2020 SCZ017-023-024-032-033-039-054>056-058-059-272100- /O.NEW.KILM.FF.A.0002.200527T1300Z-200528T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry- Northern Horry- Including the cities of Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 853 AM EDT Wed May 27 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Wilmington has issued a * Flash Flood Watch for a portion of northeast South Carolina, including the following areas, Central Horry, Coastal Georgetown, Coastal Horry, Darlington, Dillon, Florence, Inland Georgetown, Marion, Marlboro, Northern Horry, and Williamsburg. * Through late tonight * There is potential for widespread 1 to 3 inches of rainfall with isolated 4 inch amounts possible, all accumulating this morning through tonight. Soil moistures remain relatively moderate and haven't fully recovered from heavy rains that occurred late last week. * Rapid rises of streams and creeks are possible for areas where heavy rain occurs for an extended period of time. Flooding of low-lying and poor drainage areas is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ dough
4 follow-up statements
050 WGUS62 KILM 271616 FFAILM URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Wilmington NC 1216 PM EDT Wed May 27 2020 NCZ087-096-099-109-110-280030- /O.EXA.KILM.FF.A.0002.000000T0000Z-200528T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Brunswick-Coastal Brunswick- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, and Sunset Beach 1216 PM EDT Wed May 27 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Wilmington has expanded the * Flash Flood Watch to include a portion of southeast North Carolina, including the following areas, Bladen, Coastal Brunswick, Columbus, Inland Brunswick, and Robeson. * Through late tonight * There is potential for widespread 1 to 3 inches of rainfall with isolated 4 inch amounts possible, all accumulating this afternoon through tonight. Soil moistures have not fully recovered from heavy rains that occurred late last week. As a result, it will not take much rainfall for flooding to occur. * Rapid rises of streams and creeks are possible for areas where heavy rain occurs especially for an extended period of time. Flooding of low-lying and poor drainage areas will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ SCZ017-023-024-032-033-039-054>056-058-059-280030- /O.CON.KILM.FF.A.0002.000000T0000Z-200528T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry- Northern Horry- Including the cities of Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 1216 PM EDT Wed May 27 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * A portion of northeast South Carolina, including the following areas, Central Horry, Coastal Georgetown, Coastal Horry, Darlington, Dillon, Florence, Inland Georgetown, Marion, Marlboro, Northern Horry, and Williamsburg. * Through late tonight * There is potential for widespread 2 to 4 inches of total rainfall with isolated 5 inch amounts possible, all accumulating from earlier this morning through tonight. Soil moistures remain relatively high and haven't recovered from the heavy rains that occurred late last week. * Rapid rises of streams and creeks are possible for areas where heavy rain occurs for an extended period of time. Flooding of low-lying and poor drainage areas is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ dch
452 WGUS62 KILM 272342 FFAILM Flood Watch National Weather Service Wilmington NC 742 PM EDT Wed May 27 2020 ...Flash Flood Watch in Effect Overnight... NCZ087-096-099-109-110-SCZ017-023-024-032-033-039-054>056-058-059- 281000- /O.CON.KILM.FF.A.0002.000000T0000Z-200528T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Bladen-Columbus-Inland Brunswick-Coastal Brunswick- Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry- Northern Horry- Including the cities of Lumberton, Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 742 PM EDT Wed May 27 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... The Flash Flood Watch continues for * Portions of southeast North Carolina and northeast South Carolina, including the following areas, in southeast North Carolina, Bladen, Coastal Brunswick, Columbus, Inland Brunswick, and Robeson. In northeast South Carolina, Central Horry, Coastal Georgetown, Coastal Horry, Darlington, Dillon, Florence, Inland Georgetown, Marion, Marlboro, Northern Horry, and Williamsburg. * Until 6 AM EDT Thursday * There is potential for 1 to 3 inches of additional rain overnight, on top of already, nearly saturated ground. * Rapid rises of streams and creeks are possible for areas where heavy rain occurs for an extended period of time. Flooding of low-lying and poor drainage areas will be susceptible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 8
040 WGUS62 KILM 280727 FFAILM Flood Watch National Weather Service Wilmington NC 327 AM EDT Thu May 28 2020 NCZ087-109-110-SCZ017-023-024-032-033-039-054>056-058-059-280830- /O.CAN.KILM.FF.A.0002.000000T0000Z-200528T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robeson-Inland Brunswick-Coastal Brunswick-Marlboro-Darlington- Dillon-Florence-Marion-Williamsburg-Coastal Horry- Inland Georgetown-Coastal Georgetown-Central Horry-Northern Horry- Including the cities of Lumberton, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, McColl, Hartsville, Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 327 AM EDT Thu May 28 2020 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast North Carolina and northeast South Carolina has been cancelled. The risk for widespread flash flooding has lessened. $$ NCZ096-099-281000- /O.CON.KILM.FF.A.0002.000000T0000Z-200528T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bladen-Columbus- Including the cities of Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, and Lake Waccamaw 327 AM EDT Thu May 28 2020 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... The Flash Flood Watch continues for * A portion of southeast North Carolina, including the following counties, Bladen and Columbus. * Until 6 AM EDT early this morning * There is potential for another inch of additional rain early this morning on top of already saturated ground. * Rapid rises of streams and creeks are possible for areas where heavy rain occurs for an extended period of time. Flooding of low-lying and poor drainage areas will be susceptible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ TRA
645 WGUS62 KILM 281004 FFAILM Flood Watch National Weather Service Wilmington NC 604 AM EDT Thu May 28 2020 NCZ096-099-281115- /O.EXP.KILM.FF.A.0002.000000T0000Z-200528T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bladen-Columbus- Including the cities of Elizabethtown, Bladenboro, Whiteville, Tabor City, Chadbourn, and Lake Waccamaw 604 AM EDT Thu May 28 2020 ...FLASH FLOOD WATCH HAS EXPIRED... The Flash Flood Watch for a portion of southeast North Carolina has expired. The risk for new flash flooding developing today has lessened. $$ TRA
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood watch went out at May 27, 6:10 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 27, 6:10 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
610 AM EDT Wed May 27 2020
.SYNOPSIS...
Low pressure currently developing off to the south will move north
across the Carolinas today, bringing moderate to heavy rain and
increasing winds to the area. Humid south winds will continue until
this weekend before a cold front passage.
&&
.NEAR TERM /THROUGH THURSDAY/...
Forecast shaping up as expected this morning, with low pressure
developing off to the S and a coastal trough just offshore
attm. The low slides northward this morning, bringing with it
increasing chances for rain as tropical moisture moves into the
area. A small potential remains for a damaging wind gust or
tornado especially over SE areas as the coastal trough slides
into the area accompanied by increasing low-level shear and
helicity values. The other main threat today is the potential
for localized flooding due to the strong moisture transport and
forcing over the area. After collaboration with neighboring
offices and most guidance showing under two inches of rain, held
off on issuing a Flash Flood Watch. The rain spreads N through
the day, with a bit of a drying trend into tonight as the sfc
low pushes northward, but a chance of rain continues however due
to the moisture-laden southerly flow in place. Similar
conditions into Thu with moist flow still over the area and sfc
high pressure offshore. Also maintained mention of a slight
chance of thunder.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Forecast soundings still show copious/deep layer moisture through
the period. Initially however forcing looks quite weak but by Friday
the weakening upper trough to our west will draw closer lending us
some PVA and weak height falls. Thursday night still seems to
warrant chance POPs followed by a ramp up to likely Friday into
Friday night. Wind fields will remain light as they veer from
southerly through a deep layer to westerly and lapse rates remain
weak. So, there is no severe weather threat though the slow movement
of storms could bring brief periods of heavy rain. Highs look fairly
seasonable while cloud cover elevates both nighttime periods above
climatology.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Very weak cyclonic curvature in the mid levels on Saturday while
surface front approaches. The disturbance aloft that passes overhead
is only the front-runner of what will end up being a fairly deep
trough (by late May standards) that will be carving its way into the
eastern U.S. Still, given that the front and ascent arrive not long
after peak heating scattered (if not widespread) thunderstorms
appear likely. The stronger height falls get underway on Sunday but
the deep moisture will have already moved offshore. Sunday night
into Monday will feature some healthy cold advection as deep cutoff
low forms off the MidAtlantic/New England coast.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
IFR ceilings dominate the CWA this morning. Tropical low pressure
will move north today, with bands of moderate to heavy rain training
onshore. Visibilities will occasionally drop to IFR in the heavy
convection. Winds will shift to the southeast as the low approaches,
with gusts to 25 mph. Slowly improving conditions by late afternoon.
Extended Outlook...Unsettled weather continues Thursday through
Sunday with periods of brief MVFR/IFR conditions expected in
convective showers and t-storms. Winds will be locally higher
in and near TSTMs.
&&
.MARINE...
Deteriorating marine conditions today as low pressure approaches
from the S and strong sfc high pressure remains well offshore.
The Small Craft Advisory is now in effect over all waters with
20-25 kt winds gusting to 30 kt expected later this morning.
Also expect moderate to heavy rain and isolated waterspouts.
Seas up to 7-9 ft. The winds weaken a bit late in the day into
tonight as the low pushes off to the N, but high seas will
remain so extended the headlines. S flow of 10-20 kt for Thu
with seas up to 5 ft.
A rather normal set of conditions Thursday night through Saturday as
west Atlantic high pressure is the dominant weather-maker.
Southwesterly will be the favored wind direction while 10-15 kts the
average expected wind speed. Spectral wave bulletins are showing a 6
second wind wave as well as an 8 second easterly swell component. A
cold front pushes through later Saturday beginning a considerable
veer in wind direction with NE flow expected by Sunday, possibly
with increasing wave heights and steepening wave faces.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...High Rip Current Risk through this evening for SCZ054-056.
NC...High Rip Current Risk through this evening for NCZ106-108-110.
Coastal Flood Advisory from midnight tonight to 4 AM EDT
Thursday for NCZ107.
Beach Hazards Statement through this evening for NCZ110.
MARINE...Small Craft Advisory until 10 PM EDT this evening for AMZ254-
256.
Small Craft Advisory until 7 AM EDT Thursday for AMZ250-252.
&&
SYNOPSIS...MAS
NEAR TERM...MAS
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...43
MARINE...MAS/MBBHazardous weather outlook, May 27, 5:12 AM EDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 512 AM EDT Wed May 27 2020 AMZ250-252-280915- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 512 AM EDT Wed May 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THURSDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ254-256-280915- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 512 AM EDT Wed May 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-280915- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 512 AM EDT Wed May 27 2020 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Moderate to heavy rain could lead to localized minor flooding today. There is also a marginal risk for severe storms, with the main threats being damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk for severe storms Thursday, with the main threat being damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-280915- Coastal Brunswick- 512 AM EDT Wed May 27 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. High Rip Current Risk. In addition, moderate to heavy rain could lead to localized minor flooding today. There is also a marginal risk for severe storms, with the main threats being damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-280915- Inland New Hanover- 512 AM EDT Wed May 27 2020 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EDT THURSDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. In addition, moderate to heavy rain could lead to localized minor flooding today. There is also a marginal risk for severe storms, with the main threats being damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk for severe storms Thursday, with the main threat being damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ054-056-280915- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 512 AM EDT Wed May 27 2020 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. In addition, moderate to heavy rain could lead to localized minor flooding today. There is also a marginal risk for severe storms, with the main threats being damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 10:38 AM EDT | Areal Flood Advisory | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 3 hr |
| May 27, 10:47 AM EDT | Special Weather Statement | ILM | Georgetown | 28 min |
| May 27, 11:00 AM EDT | Special Weather Statement | ILM | Williamsburg | 30 min |
| May 27, 11:42 AM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro | 3 hr |
| May 27, 1:38 PM EDT | Areal Flood Advisory | ILM | Dillon, Horry, Marlboro | 4 hr |
| May 27, 3:14 PM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro | 3 hr |
| May 27, 2:56 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 25 hr |
| May 27, 8:45 AM EDT | Gale Warning | ILM | 9 hr | |
| May 27, 9:54 AM EDT | Special Marine Warning | ILM | 38 min | |
| May 27, 10:02 AM EDT | Special Marine Warning | ILM | 30 min | |
| May 27, 12:23 PM EDT | Special Marine Warning | ILM | 22 min | |
| May 27, 12:35 PM EDT | Special Marine Warning | ILM | 25 min | |
| May 27, 12:50 PM EDT | Special Marine Warning | ILM | 25 min | |
| May 27, 1:39 PM EDT | Special Marine Warning | ILM | 36 min | |
| May 27, 5:07 PM EDT | Special Marine Warning | ILM | 53 min | |
| May 27, 5:22 PM EDT | Special Marine Warning | ILM | 53 min | |
| May 27, 6:17 PM EDT | Special Marine Warning | ILM | 58 min | |
| May 27, 6:31 PM EDT | Special Weather Statement | ILM | Columbus | 29 min |
| May 27, 6:53 PM EDT | Special Weather Statement | ILM | Columbus | 37 min |
Nearby
Flash Flood Watches in South Carolina, 2020Flash Flood Watches in North Carolina, 2020Every flash flood watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.